-
5
-
-
4244190920
-
Langevin-equations for continuous-time Levy flights
-
Fogedby H C Langevin-equations for continuous-time Levy flights Phys. Rev. E 50 1657-60
-
Phys. Rev. E
, vol.50
, pp. 1657-1660
-
-
Fogedby, H.C.1
-
9
-
-
0002641421
-
The random walk's guide to anomalous diffusion: A fractional dynamics approach
-
Metzler R and Klafter J 2000 The random walk's guide to anomalous diffusion: a fractional dynamics approach Phys. Rep. 339 1-77
-
(2000)
Phys. Rep.
, vol.339
, pp. 1-77
-
-
Metzler, R.1
Klafter, J.2
-
10
-
-
0036828936
-
Space- and time-fractional diffusion and wave equations, fractional Fokker-Planck equations, and physical motivation
-
Metzler R and Nonnemacher T F 2002 Space- and time-fractional diffusion and wave equations, fractional Fokker-Planck equations, and physical motivation Chem. Phys. 284 67-90
-
(2002)
Chem. Phys.
, vol.284
, pp. 67-90
-
-
Metzler, R.1
Nonnemacher, T.F.2
-
11
-
-
0010800371
-
Random walks in multidimensional spaces, especially on periodic lattices
-
Montroll E W 1956 Random walks in multidimensional spaces, especially on periodic lattices J. Soc. Ind. Appl. Math. 4 241-60
-
(1956)
J. Soc. Ind. Appl. Math.
, vol.4
, pp. 241-260
-
-
Montroll, E.W.1
-
12
-
-
0034832088
-
The fractional Pick's law for non-local transport processes
-
Paradisi P, Cesari R and Mainardi F 2001 The fractional Pick's law for non-local transport processes Physica A 293 130-42
-
(2001)
Physica A
, vol.293
, pp. 130-142
-
-
Paradisi, P.1
Cesari, R.2
Mainardi, F.3
-
17
-
-
0001553919
-
Fractional diffusion and wave equations
-
Schneider W R and Wyss W 1989 Fractional diffusion and wave equations J. Math. Phys. 30 134-44
-
(1989)
J. Math. Phys.
, vol.30
, pp. 134-144
-
-
Schneider, W.R.1
Wyss, W.2
-
18
-
-
8644239830
-
Fractional diffusion equation with internal degrees of freedom
-
Vázquez L 2003 Fractional diffusion equation with internal degrees of freedom J. Comput. Math. 21 491-4
-
(2003)
J. Comput. Math.
, vol.21
, pp. 491-494
-
-
Vázquez, L.1
-
19
-
-
0037457772
-
Fractionally coupled solutions of the diffusion equation
-
Vázquez L and Vilela Mendes R 2003 Fractionally coupled solutions of the diffusion equation Appl. Math. Comput. 141 125-30
-
(2003)
Appl. Math. Comput.
, vol.141
, pp. 125-130
-
-
Vázquez, L.1
Vilela, M.R.2
|